HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Subdiagonal algebras for subfactors

Files in This Item:
pre201.pdf409.79 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83345

Title: Subdiagonal algebras for subfactors
Authors: Saito, K. -S. Browse this author
Watatani, Y. Browse this author
Issue Date: May-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 201
Start Page: 1
End Page: 7
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68947
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University